0 Votes
1 Answers
Is there any relationship between Rapamune and getting swollen eyes, or chalazions?

Hello, I would appreciate your guidance concerning some issues I have with my eyes, and have not experienced before but recently. Since September 2016, I have experienced a recurrent chalazion and swelling in my eyes. I have a Chalazion in my right eye …

Author: Tashi
0 Votes
8 Answers
Is it normal to experience constant eye afections due to low immune system?

I am constantly having problems with my eyes and I want to know if this could be related with using Rapamune ( 1.5 mg.) ,and was wondering if this could relate to my low immune system. I have a chalazion since December, and like every two months my …

Author: Tashi
Votes
0 This question has no answers. Answers

Author:
Tags:
No questions or answers were found
No questions or answers were found
More Questions
Ask a question
Sign In to Participate
Or register to become a member
Tags
No tags found